| Catalog Number |
4100125000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.1 event was reported for this quarter.Product return status.1 device investigation type has not yet been determined.Evaluation findings (results/components).1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.1 device: product disposition is not yet determined.Additional information.1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 1 event for the failure: fluid/blood leak.1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99462.Supplemental rationale: corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2025-99386.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 0 events for the failure: fluid/blood leak.